I recently had a hysterectamy and ever since I came home from the hospital I am unable to sleep at night. It's been 5 days and no sleep for me. I dose off, but I seem to wake up every few hours and then I get into a slight panic mode.
It did the same thing to me when I first started taking vicodin. IF you are able to, stop taking it in the evenings. Since you just had surgery, that may not be possible, but try it and take motrin or another otc pain medication.
Could you add the date of your surgery? That could help others to answer your question.
Best wishes to you, and a speedy recovery!
Opiates can effect each individual in differant ways, were as I can take vicoden and it can cause me to stay up and someone else take the same thing and it knocks them out so it all depends on the individual... if it is causing u this frustration, I would have a talk with your doctor and maybe have it lowered or changed the doctor is the judge of this call... good luck...
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2010 • 1 answer
Posted 30 Mar 2011 • 2 answers
Posted 20 Sep 2011 • 2 answers
Posted 16 Nov 2011 • 2 answers
Posted 12 Apr 2013 • 4 answers